MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG FLUENCY PLUS ENDOVASCULAR STENT GRAFT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Catalog Number FEM14100
Medical Device Problem Codes Positioning Failure (1158); Retraction Problem (1536); Misfire (2532)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.However, photos were provided for review.The investigation of the reported event is currently underway.(expiry date: 03/2026) the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during a stent graft placement procedure in the left upper extremity brachiocephalic arteriovenous fistula, the stent allegedly failed to deploy.It was further reported that the the sheath was pulled back for only about five millimeters and it allegedly got stuck.The procedure was completed using another device.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: the sample was returned for evaluation.Provided x-ray photo shows a fully deployed stent in the vessel.The delivery system sample was returned for evaluation with the stent graft partially deployed which leads to confirmed results for partial deployment.It is not clear which stent was deployed in the vessel.It was reported that a 10f introducer / 0.035" guidewire were used for access, there were no tracking issues and the lesion was pre-dilated.Based on available information and the evaluation of the returned sample, the investigation is closed with confirmed results for partial deployment.A definite root cause for the reported event could not be determined.Aneurysm treatment represents an off label use.Labeling review: in reviewing the relevant labeling, it was found that the instructions for use sufficiently address the potential risks.The instruction for use state: 'if unusual resistance or high deployment force is encountered during stent graft deployment, abort the procedure, remove the delivery system and use an alternative device.' regarding preparation of the device the instruction for use state that "prior to loading the endovascular system over a guide wire, both ports must be flushed with sterile saline to eliminate any air bubbles that may be trapped in the inner catheter lumen and/or the stent graft lumen.Flushing these lumens will also facilitate stent graft deployment".Regarding the anatomy of the placement site the instruction for use states: "prior to stent graft deployment (.), ensure that the proximal stent graft end is positioned in a straight section of the lumen to reduce the risk of increased deployment forces and possible failure to deploy".Regarding accessories the instruction for use states: "prepare a stiff 0.035" guidewire per its instructions for use and advance the guidewire under fluoroscopy to the target location.The use of an appropriately sized introducer sheath is recommended".The packaging pictograms indicate an introducer size of 10f and a 0.035" guidewire.H10: d4 (expiry date: 03/2026), g3 h11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key19824508
Report Number2020394-2024-01102
Device Sequence Number8891416
Product Code PFV
UDI-Device Identifier04049519008714
UDI-Public(01)04049519008714
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P130029
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFEM14100
Device Lot NumberANHQ2203
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2024
Supplement Date Received by Manufacturer09/10/2024
Initial Report FDA Received Date07/25/2024
Supplement Report FDA Received Date09/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age49 YR
Patient SexFemale
Patient Weight59 KG
Patient EthnicityHispanic
Patient RaceWhite